Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Testosterone Levels
Mar 12, 2013

Hi Nelson,

I was talking to my doctor and he seems reluctant to change my testosterone injections from once every 2 weeks to once a week. He is concerned about heart attacts.

I always had my testosterone shots once every 2 weeks but I was tired and lost muscle mass during that time. It is been a month now that I started to inject testosterone once a week and I feel more alert and less tired but it seems my doctor wants me back to doing it once every 2 weeks. How can I go about this?

These are my values last August 2012 and last February 2013:

Readings of Free and Total Testosterone done in August 2012 receiving injections of 100mg once every 2 weeks: Free Testosterone: 300 ...August 2012 Total Testosterone: 20.2 ... August 2012 Sex Hormone Binding Globulin [SHBG]: 61 ... August 2012 Hemaglobin: 139 Hematocrit: 0.419

Readings of Free and Total Testosterone done last February 2013 receiving injections of 100mg once a week: Free Testosterone: 661 ...February 2013 Total Testosterone: 22.3 ...February 2013 Sex Hormone Binding Globulin [SHBG]: 22 ...February 2013 Hemaglobin: No inquiry was done. Hematocrit: No inquiry was done.

Thanks Nelson for your help. Jose Canada

Response from Mr. Vergel

If he prescribed 200 mg every two weeks, you can inject 100 mg per week. All you will need is more syringes which the pharmacy can provide without too much hassle

By the way, what units are you values in?

Nelson



Previous
Airport screening and Androgel
Next
Can HIV medications affect testosterone levels?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement